# SDR UPS98827925

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO COMPARTMENT LONG 27 RT CORRODED AT STA 110.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FABBED AND INSTALLED REPAIR IAW  DWG DC08-53-0229.
